# SDR DALA2019050802952

- Difficulty date: May 7, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 97,969 hours, 14,072 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT PILOTS & ALL FA'S NOTICED STRONG "ELECTRICAL" TYPE OF SMELL. SOURCE UNIDENTIFIED, RAN THE SMOKE, FIRE, FUMES CHECKLIST AND WERE UNABLE TO DISCOVER SOURCE. RETURNED TO GATE. FOUND IDG NR 2 FEEDER CABLE DAMAGED IN CARGO AND REPLACED CABLE.
